Format

Send to

Choose Destination
See comment in PubMed Commons below
Drug Saf. 1994 Mar;10(3):267-9.

Adverse interaction between warfarin and indomethacin.

Author information

1
Department of Clinical Pharmacology, Chinese University of Hong Kong, Prince of Wales Hospital, Shatin, N.T.

Abstract

A 57-year-old man developed spontaneous skin bruising and haematuria during combined therapy with warfarin and indomethacin. Due to the potential effects of nonsteroidal anti-inflammatory drugs (NSAIDs) on the anticoagulant action of warfarin and platelet function, patients receiving both warfarin and NSAIDs should have their prothrombin time monitored very closely. Also, the risk of gastrointestinal haemorrhage with any NSAIDs must always be remembered.

PMID:
7880236
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center